# SDR UPS07849888

- Difficulty date: May 8, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 76,304 hours, 29,894 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fs 857 Rbl65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CENTER WING EXTERIOR FUSELAGE -L- ANGLE CRACKED AT ST 857.125 RBL 65.  REMOVED CRACKED -L- ANGLE AT STA 857.125 RBL 65 IAW SRM 51-1-20D.  FABRICATED AND INSTALLED REPAIR -L- ANGLE AT STA 857.125 RBL 65 IAW DWG 5649893, AND SRM 51-01-20D.
